See Alike in...

Alike App

Browser

GreenBoyTag

685d

Lately I've been losing interest in everything. I haven't been keeping up with school and I'm so behind. I stopped enjoying my shows and games that I play with acquaintances. I don't have the energy to get up and clean or take care of myself. I don't have the motivation to do anything anymore.

Top reply
    • mynewfriend

      685d

      @GreenBoyTag It doesn't sound like your meds are working well. It can take time and some trial and error to find the right medication for depression. Not that a drug can fix your life circumstances but it can at least take help you find a frame of mind for coping. I'd talk to your doctor if you've been on meds for more than a month or so. You deserve to feel better than this!

    • CmcC

      684d

      You might need to check in with your doctor and have a chat about your symptoms if they've changed since you last got your prescription! You've got this 🤗❤️

    • GreenBoyTag

      685d

      I have been diagnosed with depression in the past and currently taking medication for it. My father doesn't live with us and my mom is currently on bed-rest, so I'm the main caretaker for the house. I'm used to being the "maid" and doing a lot of the stuff around the house, but everything just been really numb lately.

      • mynewfriend

        685d

        @GreenBoyTag It doesn't sound like your meds are working well. It can take time and some trial and error to find the right medication for depression. Not that a drug can fix your life circumstances but it can at least take help you find a frame of mind for coping. I'd talk to your doctor if you've been on meds for more than a month or so. You deserve to feel better than this!

    • Fangirl

      685d

      I think the first thing you can do is get outside. Get some Sun and fresh air everyday. Go on short walks. Next, ask your family to help you get your room straightened out. If everything is overwhelming, sometimes straightening your space helps. Next, check with your doctor about your vitamins, the possibility of depression. I’m not quick to jump to prescriptions (because of side effects) but you and your doctor will know if one is right for you and necessary. Pace yourself to make up your schoolwork. Talk to your teachers if necessary. You are good to recognize that you’re not feeling like yourself. I hope you are able to get help.

    • Toes

      685d

      Could be depression! Check with your doc

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion